RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 69, Number 1, Pages 55–68 (Mi tmf5203)  

This article is cited in 5 scientific papers (total in 5 papers)

Exact solution of quasipotential equations of general form with chromodynamic interaction

E. A. Dei, V. N. Kapshai, N. B. Skachkov


Abstract: Quasipotential equations obtained in the framework of quantum field theory are considered. For the case of a potential possessing “asymptotically free” behavior at short distances a method of solution based on Laplace transformation and the theory of generalized functions is proposed. Precise quantization conditions and relativistic wave functions are obtained for equations of general form.

Full text: PDF file (1315 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 69:1, 997–1006

Bibliographic databases:

Received: 03.07.1985

Citation: E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solution of quasipotential equations of general form with chromodynamic interaction”, TMF, 69:1 (1986), 55–68; Theoret. and Math. Phys., 69:1 (1986), 997–1006

Citation in format AMSBIB
\Bibitem{DeiKapSka86}
\by E.~A.~Dei, V.~N.~Kapshai, N.~B.~Skachkov
\paper Exact solution of quasipotential equations of general form with chromodynamic interaction
\jour TMF
\yr 1986
\vol 69
\issue 1
\pages 55--68
\mathnet{http://mi.mathnet.ru/tmf5203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882171}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 69
\issue 1
\pages 997--1006
\crossref{https://doi.org/10.1007/BF01037674}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H110300004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5203
  • http://mi.mathnet.ru/eng/tmf/v69/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solutions of a class of quasipotential equations for a superposition of one-boson exchange quasipotentials”, Theoret. and Math. Phys., 82:2 (1990), 130–138  mathnet  crossref  mathscinet  isi
    2. A. A. Atanasov, E. S. Pisanova, “Perturbation theory for relativistic three-dimensional two-particle quasipotential equations”, Theoret. and Math. Phys., 89:2 (1991), 1169–1173  mathnet  crossref  isi
    3. A. A. Atanasov, A. T. Marinov, “$\hbar$-Expansion for Bound States Described by the Relativistic Three-Dimensional Two-Particle Quasi-Potential Equation”, Theoret. and Math. Phys., 129:1 (2001), 1400–1407  mathnet  crossref  crossref  zmath  isi
    4. Solovtsova O.P., Chernichenko Yu.D., “Threshold resummation S factor in QCD: The case of unequal masses”, Phys Atomic Nuclei, 73:9 (2010), 1612–1621  crossref  isi
    5. O. P. Solovtsova, Yu. D. Chernichenko, “The resummation $L$-factor in the relativistic quasipotential approach”, Theoret. and Math. Phys., 166:2 (2011), 194–209  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:175
    Full text:64
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019